September 18, 2014

Reactionary

Midway's bow from the Maritime Museum's Swift boat.
I had one of those days yesterday.
I started the work day with a massive hyperactive attack courtesy of the steroids. Why the first shot didn’t bother me, I don’t know, but this second one in the hand had me going on as if I had taken a gallon of speed with hyperactivity. Yes, it wore off by noon after frightening the old operating nurse volunteer to anger. She didn’t believe me. Boy, she should have seen me on Hydrochlorothiazide. At least I didn’t have the dizziness that went with that reaction.
I came home with a sore throat, sneezes, and runny nose that I thought were just allergies to the dust at work. Went to my meeting. Didn’t hug anyone. This morning, it all seems to be a touch of a summer cold.
    ______________________________________________________________
  • Himself: Gym, worked hard, put up with me, dinner at Brigantine of fish tacos (5 points) and slaw. Roosevelt’s again till ten.

  • Herself: Pool, work, facebook for work, meeting…now they are telling me that it goes till 6, one taco at the Brig.

  • Reading: Still, “The Ship Who Sang.” I can’t believe I actually found a hard bound of this.

  • Balance: Acceptance.

9 comments:

  1. We don't need no stinkin colds.

    ReplyDelete
  2. Goodness, hope you are doing better. Colds with runny noses and plugged up ears are no fun. I need to go get a flue shot.

    ReplyDelete
  3. Ack.. what an unpleasant reaction.. not to mention the nurses reaction to your reaction.

    ReplyDelete
  4. Acceptance...so glad to see that last word in your day. Steroids are serious stuff and so glad that you are aware of your issue. Glad you gave the nurse an education for the next patient! There was a woman at the pool the other day who was quite heavy, maybe 190, but as she tried to get out of the pool she explained she had taken steroids years ago for chronic pain and ballooned up to 250 pounds and had TEN heart attacks. Now she was trying very hard to live a much healthier life style but did say the steroids made her crazy with energy during that time she took them. Stay positive and stay healthy.

    ReplyDelete
  5. Looking forward to reading your thoughts about The Roosevelts. Can't help thinking how much my grandparents, mother and Aunt would have enjoyed this series!

    ReplyDelete
  6. Second try, most of my comments have gone into the ether this morning. hope you are better. Steroids sometimes make me feel like my brains are going to shoot out my ears,, plus I can't sleep. Hate them, sorry you need them too. Hope you can sleep them and your cold off.

    ReplyDelete
  7. Hope you are feeling better.
    RE Roosevelt I have just read a fascinating post:
    http://avagabonde.blogspot.co.uk/
    Vagabonde is a French woman who lives in the States and her post is about the liberation of Paris in WW2 and was quite enlightening.

    ReplyDelete
  8. It's too bad you had a bad reaction to the meds.
    I have been feeling sick due to over consumption of sugar.

    ReplyDelete
  9. Fish tacos...don't think I ever had one. Sounds revolting. But then I only eat fish because it's good for me or it's Friday. Can't change the habit of a lifetime. On the other hand, I like fish and chips English style. It's salmon these days, however. Coated in a miso marinade. Hope your cold is better soon.

    ReplyDelete

Please, take just a moment to leave me a note. I really appreciate notes.

LISTS AND IMPORTANCES

Sometimes I think I am the oldest computer user around.  My computer confusions sometimes make me think my friend in Portland isn...